Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 6, Number 1

All articles in this issue are freely accessible.

Ends of hyperbolic $3$-manifolds
Richard D. Canary.
J. Amer. Math. Soc. 6 (1993), 1-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1166330
A new finite loop space at the prime two
W. G. Dwyer and C. W. Wilkerson.
J. Amer. Math. Soc. 6 (1993), 37-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1161306
Local smoothing of Fourier integral operators and Carleson-Sjölin estimates
Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge.
J. Amer. Math. Soc. 6 (1993), 65-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1168960
Matrices of polynomials, positivity, and finite equivalence of Markov chains
Brian Marcus and Selim Tuncel.
J. Amer. Math. Soc. 6 (1993), 131-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1168959
Affine cohomological transforms, perversity, and monodromy
Nicholas M. Katz.
J. Amer. Math. Soc. 6 (1993), 149-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1161307
Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians
David R. Morrison.
J. Amer. Math. Soc. 6 (1993), 223-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1179538